# SDR C2X2008F00007

- Difficulty date: July 20, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 20,724 hours, 15,406 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: S242230
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2944 - DURING PREFLIGHT THE CREW REPORTED A BURNING ODOR AND BLEED LEAK NR 2 INDICATION.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED A BLOWN O-RING IN THE CARGO COMPARTMENT, LEAK AND OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
